Open Access

On the support of the resolutions' of identity product


Full Text

Coming Soon.





Article Information

TitleOn the support of the resolutions' of identity product
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 2, 75-80
MathSciNet MR1909690
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

Artyom Pulemyotov, On the support of the resolutions' of identity product, Methods Funct. Anal. Topology 7 (2001), no. 2, 75-80.


BibTex

@article {MFAT166,
    AUTHOR = {Pulemyotov, Artyom},
     TITLE = {On the support of the resolutions' of identity product},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {2},
     PAGES = {75-80},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=166},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues